Type-based Self-stabilisation for Computational Fields


Ferruccio Damiani, Mirko Viroli

Logical Methods in Computer Science 11(4), pages 153, 53 pages,  2015, LOGICAL METHODS IN COMPUTER SCIENCE e.V..

@article{DV-LMCS2015,
author = {Damiani, Ferruccio and Viroli, Mirko},
title = {Type-based Self-stabilisation for Computational Fields},
journal = {Logical Methods in Computer Science},
volume = {11},
number = {4},
year = {2015},
issn = {1860-5974},
pages = {1--53},
numpages = {53},
url = {http://www.lmcs-online.org/ojs/viewarticle.php?id=1767},
doi = {10.2168/LMCS-11(4:21)2015},
publisher = {LOGICAL METHODS IN COMPUTER SCIENCE e.V.}
Tags:
Partita IVA: 01131710376 - Copyright © 2008-2021 APICe@DISI Research Group - PRIVACY